Parallel algorithms for second-order hyperbolic equations

M. A. Arigu, E. H. Twizell, Abba Gumel

Research output: Contribution to journalArticlepeer-review

Abstract

Parallel algorithms are developed for the numerical solution of second-order hyperbolic partial differential equations using (M, K) Padé approximants with M ≠ K. A linear one-dimensional wave equation is solved using the algorithms and comparisons are made with results from the literature confirming the accuracy of the algorithms.

Original languageEnglish (US)
Pages (from-to)119-128
Number of pages10
JournalParallel Algorithms and Applications
Volume5
Issue number1-2
DOIs
StatePublished - Jan 1 1995
Externally publishedYes

Keywords

  • Complex splitting
  • Padé approximants
  • Parallel algorithms

ASJC Scopus subject areas

  • Computer Science(all)

Fingerprint Dive into the research topics of 'Parallel algorithms for second-order hyperbolic equations'. Together they form a unique fingerprint.

Cite this